# SDR MASA200700188

- Difficulty date: April 5, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N77278
- Make and model: Cndair CL6002B19
- Aircraft serial: 7278
- Aircraft time: 23,151 hours, 17,778 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Vent
- Condition: Broken
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2923 SBA - THE PAX DOOR VENT FLAP BROKEN.  FERRIED THE PLANE TO PHX WHERE MX REPLACED THE VENT DOOR HINGE ASSY.
